# SDR CA030910001

- Difficulty date: September 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,150 hours
- Engine: Pwa JT15D4
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 99120363
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FIRE DETECTION SENSOR LOOP ON THE LT ENGINE WAS FOUND CHAFING ON THE REAR TOP BRACKET (SUPPORT AFT OF ENGINE COVER) DURING PHASE 1,2,3, & 4 INSPECTION. THE LOOP RESISTANCE MEASURED BEYOND LIMITS AND WAS REPLACED. WEAR DAMAGE ON THE BRACKET WAS REPAIRED AS PER AC43131B.
